Alert archive / Utah / Flash Flood Warnings in 2013

Flash Flood Warning 59, NWS Salt Lake City, UT

August 24, 2013Sanpete County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Aug 24, 2013, 3:42 PM MDT for Sanpete County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2013, 3:42 PM MDT (21:42 UTC)
Expired
Aug 24, 2013, 6:45 PM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

County Sanpete County, UT

The radar

The Salt Lake City radar (KMTX), 193 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2013-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2013-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1711 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WGUS55 KSLC 242142
FFWSLC
UTC039-250045-
/O.NEW.KSLC.FF.W.0059.130824T2142Z-130825T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
342 PM MDT SAT AUG 24 2013

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL SANPETE COUNTY IN UTAH

* UNTIL 645 PM MDT

* AT 337 PM MDT...DOPPLER RADAR INDICATED THAT HEAVY RAINFALL HAS   
BEEN FALLING OVER THE WOOD HOLLOW BURN SCAR NEAR THE COMMUNITY OF  
FOUNTAIN GREEN. THUNDERSTORMS WITH A HISTORY OF RAINFALL RATES OF UP 
TO 1.5 INCHES AN HOUR ARE MOVING ACROSS THE SOUTHERN HALF OF THE 
BURN SCAR.

IT IS EXPECTED THAT THIS AMOUNT OF RAINFALL WILL RESULT IN A DEBRIS  
FLOW WHICH COULD IMPACT THE TOWN OF FOUNTAIN GREEN. PEOPLE LIVING IN 
THIS AREA SHOULD TAKE ACTION TO ENSURE THEIR SAFETY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A DEBRIS FLOW HAS OCCURRED IT IS IMPORTANT REALIZE THAT THE RUNOUT
AREA REMAINS VERY DANGEROUS. ADDITIONAL DEBRIS FLOWS MAY OCCUR WITHIN
MINUTES OF THE ORIGINAL FLOW. PLEASE REMAIN VIGILANT AND BE PREPARED
TO TAKE SWIFT ACTION.

&&

LAT...LON 3967 11166 3974 11161 3974 11147 3961 11147
      3952 11161

$$

KRUSE
2 follow-up statements
979 
WGUS75 KSLC 242355
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
555 PM MDT SAT AUG 24 2013

UTC039-250045-
/O.CON.KSLC.FF.W.0059.000000T0000Z-130825T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANPETE UT-
555 PM MDT SAT AUG 24 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR NORTH
CENTRAL SANPETE COUNTY...SPECIFICALLY THE WOOD HOLLOW BURN SCAR AND 
DOWNSTREAM TO THE TOWN OF FOUNTAIN GREEN...

AT 545 PM MDT...DOPPLER RADAR ESTIMATED THAT .35 TO .70 INCHES OF 
RAINFALL FELL IN UNDER AN HOUR OVER THE SOUTHWESTERN PORTION OF THE 
BURN SCAR FROM EARLIER THUNDERSTORMS. RAINFALL OF THIS MAGNITUDE AND 
INTENSITY IS SUFFICIENT TO PRODUCE A DEBRIS FLOW OFF OF THE WOOD 
FLOW BURN SCAR...FLOWING DOWNSTREAM IMPACTING SOUTHERN PORTIONS OF 
THE TOWN OF FOUNTAIN GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A DEBRIS FLOW HAS OCCURRED IT IS IMPORTANT REALIZE THAT THE RUNOUT
AREA REMAINS VERY DANGEROUS. ADDITIONAL DEBRIS FLOWS MAY OCCUR WITHIN
MINUTES OF THE ORIGINAL FLOW. PLEASE REMAIN VIGILANT AND BE PREPARED
TO TAKE SWIFT ACTION.

&&

LAT...LON 3967 11166 3974 11161 3974 11147 3961 11147
      3952 11161

$$

MERRILL
632 
WGUS75 KSLC 250041
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
641 PM MDT SAT AUG 24 2013

UTC039-250050-
/O.EXP.KSLC.FF.W.0059.000000T0000Z-130825T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANPETE UT-
641 PM MDT SAT AUG 24 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM MDT FOR NORTH
CENTRAL SANPETE COUNTY...

ENHANCED RUNOFF MAY CONTINUE FOR SEVERAL HOURS...HOWEVER THE THREAT 
OF A SIGNIFICANT DEBRIS FLOW HAS ENDED FOR THE WOOD HOLLOW BURN SCAR 
AND THE TOWN OF FOUNTAIN GREEN.

LAT...LON 3967 11166 3974 11161 3974 11147 3961 11147
      3952 11161

$$

KRUSE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 10:51 AM MDT, 4 hours 51 minutes earlier.

Area forecast discussion, Aug 24, 10:51 AM MDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1051 AM MDT SAT AUG 24 2013

.SYNOPSIS...A WEAK DISTURBANCE WILL PASS THROUGH WESTERN UTAH
TODAY. SIGNIFICANT MOISTURE WILL SPREAD INTO THE AREA SUNDAY AND
REMAIN IN PLACE THROUGH EARLY NEXT WEEK.

&&

.DISCUSSION...AN INCREASINGLY ACTIVE PATTERN TO ENSUE BEGINNING
LATE TONIGHT AS COMBINATION OF RETURN FLOW MOISTURE AND WHAT IS
NOW TROPICAL STORM IVO SURGES NORTH IN ADVANCE OF PACNW TROUGH IN
PLACE. THIS ADDRESSED IN MORE DETAIL BELOW BUT WILL FOCUS ON
SHORT TERM FORECAST CONCERNS INITIALLY.

MORNING WATER VAPOR INDICATES A SUBTLE WAVE OVER SOCAL BEGINNING
TO INTERACT WITH RETURN FLOW MOISTURE ROTATING AROUND DOMINANT
CENTRAL PLAINS HIGH. COMPLEX OF STORMS FIRING OVER WESTERN AZ ATTM
WITH ISOLATED CONVECTION ON LEADING EDGE IN VICINITY OF DIXIE. 12Z
NAM KEYING IN ON THIS FEATURE...AS IS LATEST VERSIONS OF HRRR-3KM
INCREASING COVERAGE OF STORMS ACROSS WESTERN UTAH FROM SOUTH TO
NORTH TODAY. UPDATED TO INCREASE POPS TO SCATTERED COVERAGE
SOUTHWESTERN AND WEST CENTRAL UTAH FOR THIS AFTERNOON...AS WELL AS
WASATCH FRONT/NW DESERTS FOR THIS EVENING AS THIS FEATURE
PROGRESSES SLOWLY TO THE NORTHWEST. ALTHOUGH SUBTLE DRYING
FORECAST TO OCCUR FROM WEST TO EAST TODAY SEEING MINIMAL
REFLECTING OF THAT IN SPC MESO-ANALYSIS THUS FAR. ELSEWHERE
AIRMASS THUNDERSTORMS TO BE THE NORM OVER THE HIGHER TERRAIN AND
EVENTUALLY ADJACENT VALLEYS OF CENTRAL AND SOUTHEASTERN PORTIONS
OF THE AREA.

WILL SEE A BRIEF REPRIEVE FROM CONVECTION THROUGH THE MIDDLE OF
THE NIGHT TONIGHT AS AFOREMENTIONED WAVE EXITS NORTHEAST...BUT DEEPER
TROPICAL MOISTURE WILL BE ON THE DOOR STEP ACROSS THE SOUTH WITH
SHOWERS AND EMBEDDED STORMS ARE EXPECTED TO MOVE IN BY DAYBREAK.
QUICK LOOK AT 12Z GUIDANCE AND MORE DETAILED 06Z ANALYSIS
INDICATES GOOD RUN TO RUN AND MODEL TO MODEL CONSISTENCY. FOCUS OF
SHIFT TO ADDRESS SIGNIFICANCE OF THIS MOISTURE SURGE TOMORROW
THROUGH MONDAY.

OUTSIDE OF SHORT TERM POPS REMAINDER OF THE FORECAST REMAINS
UNCHANGED ATTM. PREVIOUS DISCUSSION FOLLOWS...

MOISTURE WILL RETURN IN ABUNDANCE TOMORROW AS INCREASING SOUTH
FLOW OVER ARIZONA TAPS A WEAKENING TROPICAL STORM IVO FROM THE
BAJA COAST. THIS MOISTURE...COMBINED WITH SOME LARGE-SCALE LIFT
AHEAD OF A SHORTWAVE TROUGH LIFTING ACROSS THE NORTHWESTERN
STATES...WILL PRODUCE WIDESPREAD AND OCCASIONALLY HEAVY
PRECIPITATION ACROSS MUCH OF SOUTHERN AND CENTRAL UTAH TOMORROW
INTO MONDAY. THIS WILL RESULT IN SIGNIFICANT RUNOFF WHICH COULD
BRING RISES TO SMALL STREAMS AND EVEN SOME MAIN STEM RIVERS...IN
ADDITION TO POSSIBLE FLOODING IN DRY WASHES...SLOT CANYONS AND
BURN SCARS. A FLOOD WATCH REMAINS IN EFFECT FOR TOMORROW THROUGH
MONDAY.

THIS WET PATTERN WILL CALM DOWN A BIT BY THE MIDDLE PART OF THE
WEEK...DUE TO SOME DRYING OF THE AIRMASS AND THE LOSS OF LARGE-SCALE
LIFT. ALTHOUGH STILL NOT PARTICULARLY QUIET
WEATHER-WISE...WIDESPREAD PRECIPITATION WILL TRANSITION BACK TOWARDS
MORE RUN OF THE MILL CONVECTION. A POTENTIAL THEN EXISTS FOR SOME
STRONGER STORMS ACROSS THE NORTH TOWARDS THE END OF THE WEEK AS A
SHORTWAVE DISTURBANCE IS PROGGED TO GRAZE THE AREA.

&&

.AVIATION...SOUTHERLY WINDS TO REMAIN IN PLACE AT THE KSLC
TERMINAL TODAY. SPEEDS WILL TREND TO INCREASE AFTER 17Z WITH A 30
PERCENT OF EXCEEDING 26 KNOTS AFTER 18/19Z. INTRODUCED VCSH IN
LATEST TAF FOR THIS EVENING AS A WEAK DISTURBANCE WILL LIFT
THROUGH THE AREA AT THAT TIME. A 30 PERCENT CHANCE EXISTS THAT
THUNDERSTORMS WILL IMPACT THE TERMINAL BETWEEN 00-03Z.

&&

.FIRE WEATHER...THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS
AFTERNOON ACROSS MUCH OF THE STATE. WITH DEEP MOISTURE IN
PLACE...THESE STORMS WILL BE ACCOMPANIED BY WETTING RAIN. THE MAIN
FIRE WEATHER THREAT FROM THESE STORMS WILL BE GUSTY...ERRATIC WINDS.
SOMEWHAT DRIER AIR WILL MOVE INTO NORTHWESTERN UTAH THIS AFTERNOON.
THAT SAID...RH VALUES WILL REMAIN RIGHT AROUND 15 PERCENT THIS
AFTERNOON. WITH INCREASING SOUTHWESTERLY WINDS...ISOLATED AREAS OF
NORTHWESTERN UTAH MAY SEE HAZARDOUS FIRE WEATHER CONDITIONS.
HOWEVER...THESE CONDITIONS WILL NOT BE WIDESPREAD.

DEEP MOISTURE WILL MOVE INTO THE STATE FROM THE SOUTH
TOMORROW...BRINGING A PROLONGED PERIOD OF WIDESPREAD RAIN...WITH THE
FOCUS ACROSS CENTRAL AND SOUTHERN UTAH TOMORROW AND SHIFTING NORTH
MONDAY. RH VALUES WILL BE HIGH...WITH MINIMAL FIRE WEATHER CONCERNS
FOR EARLY NEXT WEEK.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON FOR
     UTZ010>014-016-019>021-517-518.

WY...NONE.
&&

MERRILL/HOSENFELD/CHENG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 24, 5:27 AM MDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
527 AM MDT SAT AUG 24 2013

UTZ001>016-019>021-517-518-WYZ021-251245-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
527 AM MDT SAT AUG 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA
THROUGH THIS EVENING...WITH THE BULK OF THE STORMS ACROSS THE
MOUNTAINS AND EAST. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE
THE MAIN THREATS FROM ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIDESPREAD RAINFALL IS EXPECTED ACROSS CENTRAL...EASTERN AND
SOUTHERN PORTIONS OF UTAH SUNDAY AFTERNOON THROUGH MONDAY NIGHT.
THIS LONG DURATION RAINFALL MAY CAUSE DRY WASHES AND SLOT CANYONS
TO EXPERIENCE ENHANCED RUNOFF. BURN SCARS WILL ALSO BE AT RISK OF
DEBRIS FLOW. POOR DRAINAGE AND LOW LYING AREAS IN URBAN
ENVIRONMENTS WILL ALSO BE PRONE TO FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Aug 24, 2:03 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
203 PM MDT SAT AUG 24 2013

UTZ010-011-242045-
WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN UINTA BASIN UT-
203 PM MDT SAT AUG 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DUCHESNE COUNTY UNTIL 245
PM MDT...

AT 159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF DUCHESNE...MOVING EAST AT 10
MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM. VERY HEAVY RAIN CAN ALSO BE EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN DUCHESNE COUNTY...

THIS ADVISORY INCLUDES US 40 IN SOUTHERN DUSCHESNE COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3988 11003 4000 11046 4018 11040 4012 10995
TIME...MOT...LOC 2003Z 285DEG 11KT 4007 11031

KRUSE
Special weather statement, Aug 24, 2:40 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
240 PM MDT SAT AUG 24 2013

UTZ005-015-242130-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-WEST CENTRAL UTAH UT-
240 PM MDT SAT AUG 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOELE AND NORTHERN JUAB
COUNTIES UNTIL 330 PM MDT...

AT 234 PM MDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES NORTHEAST OF IBAPAH TO 13 MILES
SOUTHEAST OF FISH SPRINGS WILDLIFE REFUGE...AND MOVING NORTHEAST AT
35 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN TOOELE COUNTY...
  RURAL NORTHERN JUAB COUNTY...
  RURAL CENTRAL TOOELE COUNTY INCLUDING DUGWAY...

WIND GUSTS TO 55 MPH HAVE BEEN REPORTED NEAR CALLAO.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4071 11323 4013 11255 3961 11320 4021 11389
TIME...MOT...LOC 2040Z 225DEG 32KT 4021 11372 3974 11319

KRUSE
Special weather statement, Aug 24, 2:44 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
244 PM MDT SAT AUG 24 2013

UTZ010-011-242130-
WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN UINTA BASIN UT-
244 PM MDT SAT AUG 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DUCHESNE AND EXTREME
NORTHEASTERN CARBON COUNTIES UNTIL 330 PM MDT...

AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF MYTON...OR 16 MILES
SOUTHEAST OF DUCHESNE...MOVING SOUTHEAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHEASTERN DUCHESNE COUNTY...
  RURAL NORTHEASTERN CARBON COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3976 10990 3977 10994 4004 11028 4017 11013
      4008 10995 3983 10994 3982 10990 3979 10986
TIME...MOT...LOC 2044Z 310DEG 17KT 4005 11011

KRUSE
Local storm report, Aug 24, 3:22 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
322 PM MDT SAT AUG 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     23 NE IBAPAH            40.28N 113.70W
08/24/2013  M64 MPH          TOOELE             UT   MESONET

            WEST SALT FLATS SENSOR DPG26

&&

CRK

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:39 PM MDTSevere Thunderstorm WarningSLCEmery51 min
Aug 24, 11:51 AM MDTAreal Flood AdvisorySLCBeaver, Iron114 min
Aug 24, 12:39 PM MDTAreal Flood AdvisorySLCWashington3 hr
Aug 24, 1:18 PM MDTFlash Flood WarningSLCCarbon, Emery4 hr
Aug 24, 2:03 PM MDTSpecial Weather StatementSLCDuchesne42 min
Aug 24, 2:40 PM MDTAreal Flood AdvisorySLCIron110 min
Aug 24, 2:40 PM MDTSpecial Weather StatementSLCTooele50 min
Aug 24, 2:44 PM MDTSpecial Weather StatementSLCDuchesne46 min
Aug 24, 3:43 PM MDTFlash Flood WarningSLCWashington3 hr
Aug 24, 4:20 PM MDTFlash Flood WarningSLCKane3 hr
Aug 24, 4:42 PM MDTAreal Flood AdvisorySLCKane3 hr
Aug 24, 4:45 PM MDTAreal Flood AdvisorySLCSalt Lake, Utah2 hr
Aug 24, 4:50 PM MDTSpecial Weather StatementSLCSalt Lake25 min
Aug 24, 5:12 PM MDTSpecial Weather StatementSLCWeber48 min
Aug 24, 5:17 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Weber28 min
Aug 24, 5:27 PM MDTFlash Flood WarningSLCKane, Washington3 hr
Aug 24, 5:32 PM MDTAreal Flood AdvisorySLCDavis, Weber118 min

Nearby

Flash Flood Warnings in Utah, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.